| Model Number |
N/A |
| Medical Device Problem Codes |
Material Frayed (1262); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Clinical code 4582 - no clinical signs, symptoms or conditions: the site reported, that there was no injury to the patient.Impact code 2199 - no apparent harm occurred in relation to the adverse event: the site reported, that there was no injury to the patient.4630 - modified surgical procedure: the surgeon had to suture the graft on the fraying area.Medical device code 2588 - defective device: the surgeon had to suture the graft on the fraying area 1262 - material frayed: the surgeon had to suture the graft on the fraying area component code 4755 - part/component/sub-assembly term not applicable type of investigation 4110 - trend analysis: 4-year review was performed, which gave an occurrence rate of (b)(4).No trend requiring action.4117 - device not accessible for testing: device remains implanted.Investigation finding: 3233 - results pending completion of investigation conclusion: 11 - conclusion not yet available.
Event or Problem Description
Event was reported as; the surgeon had to suture the graft on the fraying area.There was no injury to the patient.
Additional Manufacturer Narrative
Clinical code: 4582 - no clinical signs, symptoms or conditions: the site reported, that there was no injury to the patient.Impact code: 2199 - no apparent harm occurred in relation to the adverse event: the site reported, that there was no injury to the patient.4630 - modified surgical procedure: the surgeon had to suture the graft on the fraying area.Medical device code: 2588 - defective device: the surgeon had to suture the graft on the fraying area.1262 - material frayed: the surgeon had to suture the graft on the fraying area.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: 4-year review was performed, which gave an occurrence rate of 0.000%.No trend requiring action.4117 - device not accessible for testing: device remains implanted.3331 - analysis of production records: comprehensive batch review had been performed, no issue were identified during manufacture of this device.Device manufactured to specification.4111 - communication/interview: additional information was received on 24 mar 25 which confirmed the below: the device was implant before the event occurred.There was no patient follow up required for this event.There was no significant blood loss.This was identified when the surgeon opened the graft for the thrombectomy.The graft was cut before fraying was noticed.The graft was handled before the fraying was noticed.No issue were identified with the graft before use.Further information was received on 03 apr 25 which confirmed the below: the graft was implanted on (b)(6) 2025.The graft opened along the suture line when the surgeon pull on a thread.(on (b)(6) 2025 as the graft was thrombosed due to a proximal stenosis and after the surgeon cut the graft radially for thrombectomy).The surgeon used a part of the bifurcate graft (left leg including a part of the body to make a proximal cuff and then sewn another part of the leg to create a bifurcation to the sfa.The graft was not altered before implant and no additional grafts were used.The site confirmed the reason for intervention was due to the device being thrombosed due to proximal stenosis.The cause of graft thrombosed due to proximal stenosis was tilting of the atheromatous plaque at the proximal clamping site of the artery.The graft was not leaking before surgeon pulled the thread, the thread the surgeon pulled was part of the device.Investigation finding: 213 - no device problem found: the root cause of this event was determined to be procedure related.This is due to no issues with the device before or during original implant, the device was not leaking and only leaked when surgeon pull a thread on the device.Investigation conclusion: 4311 - adverse event related to procedure: the root cause of this event was determined to be procedure related.This is due to no issues with the device before or during original implant, the device was not leaking and only leaked when surgeon pull a thread on the device.
Event or Problem Description
Event was reported as; the surgeon had to suture the graft on the fraying area.There was no injury to the patient.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00027 to provide event closure information for tag0181.